Search

Out of stock

Uphamol 500 Paracetamol, Relieves Pain and Fever 20s – By Medic Drugstore

$4.50

Uphamol 500 helps to relieve pain and fever.

Each Tablet contains Acetaminophen (Paracetamol) 500ml

Dosage:
Adult and Children above 12 years: 0.5-1g (1-2 tablets) every 4 to 6 hours as required. Do not take more frequently than every 4 hours. Not more than 4g (8 tablets) in one day.

Children 6 to 12 years: 250-500mg (half to 1 tablet) every 4 to 6 hours as required. Do not take more frequently than every 4 hours. Not more than 4 doses in one day. Do not take for more than 3 days without asking your doctors.

Reviews

There are no reviews yet.

Write a review
Back to Top
Product has been added to your cart